# SDR SWAA053387

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 35,716 hours, 30,370 cycles
- Engine: Ge CFM56*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 91252ZC7C4001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SMOKE AND BURNING ELECTRICAL SMELL IN COCKPIT AND CABIN.  REMOVED AND REPLACED R3 RELAY IAW MM.
